# SDR HAIHEEA9306

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Reads High
- Location: Air Speed
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR 10 KNOTS HIGH AT 50 KNOTS.
